| Model Number |
7040-90 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Arthralgia (2355)
| Date of Event |
04/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause may be implant loosening.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2014 where three implants were placed.The patient did well initially but later complained of a recurrence of left side si joint pain.The surgeon thought that some of the implants may have been loose.In (b)(6) 2017, the surgeon performed a revision surgery where he first tried to remove the middle implant but it was solidly fixed in bone and could not be moved.He then removed the inferior positioned implant and replaced it with a wider implant of the same type.Finally he added an additional implant of the same type anterior to the middle implant.The status of the patient following the revision procedure is not yet known.